MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additionally, per ifu, adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.  the patient referenced in this report is enrolled in a post market study to grt 10-11 evaluation of the gore® excluder® aaa endoprosthesis c3 delivery system through the global registry for endovascular aortic treatment (great), the clinical data management system (cdms), is medidata rave® clinical study database (csd), grt 10-11 module.The study involves commercially available devices marketed by gore.
 
Event or Problem Description
It was reported that on (b)(6) 2014, the patient presented with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprosthesis (pre-implant ct diameter 65 mm).On (b)(6) 2021, a type ib endoleak was treated with the implantation of an additional aortic endograft ((b)(6) 2021 ct diameter: 105 mm).The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: component code 515 added.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Additional information on the cause of the endoleak has been requested but was not provided.The cause of the reported complications may be the result of the patient¿s disease progression or disease symptoms, co-morbidities and conditions and surgical technique, however no further information related to this was reported to gore.H6: added additional conclusion code.
 
Event or Problem Description
It was reported that (b)(6) 2014, the patient presented with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprosthesis (pre-implant ct diameter 65 mm).It was reported that on (b)(6) 2019, a distal type ib endoleak was identified (ct diameter 86 mm).On (b)(6) 2021, a type ib endoleak was treated with the implantation of an additional aortic endograft ((b)(6) 2021 ct diameter: 105 mm).The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
joerg kersten
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12861938
Report Number3007284313-2021-01674
Device Sequence Number4317212
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public00733132618583
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberPLC231400
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer01/27/2022
01/27/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date01/27/2022
01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RMT281416/(B)(6) , PLC231000/(B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight87 KG